MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION COYOTE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BOSTON SCIENTIFIC CORPORATION COYOTE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number 24699
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/17/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.Vascular access was obtained via ipsilateral antegrade approach.The 99% stenosed target lesion was located in the moderately tortuous and moderately calcified right posterior tibial artery.A non-boston scientific sheath, microcatheter and guidewire were advanced and placed, and the inflation was performed using a 1.5x40 coyote balloon catheter.Subsequently, this 2.5mm x 220mm x 150cm coyote balloon catheter was used and inflated; however, it ruptured at 12 atmospheres during the third inflation for 30 seconds.The device was removed without any problems.The balloon was replaced with a 2.5x150 coyote balloon and the inflation was continued followed by an additional dilation at the distal side with another 2x40 coyote balloon.The procedure was completed, and no complications were reported.The patient was in good condition after the procedure.

Brand Name
COYOTE
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key20584852
Report Number2124215-2024-68618
Device Sequence Number12892078
Product Code DQY
UDI-Device Identifier08714729796893
UDI-Public08714729796893
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K111295
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/16/2026
Device Model Number24699
Device Catalogue Number24699
Device Lot Number0030863983
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2024
Initial Report FDA Received Date10/31/2024
Date Device Manufactured01/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDEWIRE: GLADIUS, ASTATO 9-12, 9-40; INFLATION DEVICE: NIPRO; INTRODUCER SHEATH: 5FR DESTINATION
Patient SexUnknown